# SDR SWAA2024020840099

- Difficulty date: January 11, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,980 hours, 26,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABI CENTER AISLE FLOOR SUPPORT PANEL BREAK CRACKED AT STA 540 RBL 1<[01] REMOVED AND REPLACED NEW FLOOR SUPPORT BREAK AT MAIN CABIN CENTER STA 540 RBL 1 PER REF B737 SRM 51-40-02-0G-0 AND DWG 143A0060.;[02] VERIFIED REMOVED AND REPLACED NEW FLOOR SUPPORT BREAK AT MAIN CABIN CENTER STA 540 RBL 1.
